# SDR SWAA2021011537215

- Difficulty date: December 16, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT AT STA 351.2 AND S-26R STRINGER CORRODED.  REPAIRED FUSELAGE STRINGER 26R BETWEEN BS 344 AND BS 360, PER REF RES WL NO 20161562-5 AND SWA AE NO 20-153-02570.
